# SDR DALA2016092306782

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA 1225 CANT AND 7 HRS POSITION AT AFT ACCESSORY COMPARTMENT, SM, SN 00519. HFEC WAS ACCOMPLISHED, 01 CRACK WERE FOUND OF 1.65" IAW MD NDT SPM 06-10-01.001.  VISUAL INSPECTION WAS PERFORMED NOT DISCREPANCIES WERE FOUND HFEC INSPECTION WAS ACCOMPLISHED ON TRIM OUT AREA, NO CRACKS WERE FOUND IAW ETI-17-16-116, STEP 4 EQUIPMENT USED ON STEP 5.  REPAIR PARTS WERE INSTALLED ER/A 550288-14, REV ORIGINAL.
